# SDR 2008UALA05621

- Difficulty date: September 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 64,474 hours, 18,737 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR UPPER HINGE CUTOUT REQUIRES REPAIR DOUBLER PER MM 52-11-87.  HFEC INSPECTION COMPLETE PER NDT 6-51 -00-19 AND NO CRACKS NOTED.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
